# SDR DALA2024102110229

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N3734B
- Make and model: Boeing 737832
- Aircraft serial: 30776
- Aircraft time: 69,582 hours, 32,706 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0615417) CORROSION ON FLOOR BEAM UPPER SURFACE ON STA 312 LBL 12 AT PAX CABIN. FLOOR BEAM UPPER SURFACE ON STA 312 LBL 12 AT PAX CABIN. WAS REPAIRED PER B737-800 SRM 53-10-51-2R PROCEDURE 15 REPAIR 15.
